Items where Research Group is "Algebra, Number Theory, Logic, and Representations (ANTLR)

Group by: Creators | Item Type | Status | No Grouping
Jump to: Article
Number of items: 6.

Article

Aslanyan, Vahagn and Kirby, Jonathan (2025) Algebraic types in Zilber's exponential field. Model Theory, 4 (1). pp. 37-58. ISSN 2832-904X

Ciobanu, Laura, Evetts, Alex and Levine, Alex (2025) Effective equation solving, constraints and growth in virtually abelian groups. SIAM Journal on Applied Algebra and Geometry, 9 (1). pp. 235-260. ISSN 2470-6566

Clayton, Ashley, Reilly, Catherine and Ruškuc, Nik (2025) On the number of subdirect products involving semigroups of integers and natural numbers. Journal of Algebra and Its Applications. ISSN 0219-4988

Clayton, Ashley, Reilly, Catherine and Ruškuc, Nik (2025) A characterisation of semigroups with only countably many subdirect products with Z. Bulletin of the Australian Mathematical Society, 111 (2). pp. 314-323. ISSN 1755-1633

Foniqi, Islam, Gray, Robert D. and Nyberg-Brodda, Carl-Fredrik (2025) Membership problems for positive one-relator groups and one-relation monoids. Canadian Journal Of Mathematics-Journal Canadien De Mathematiques. ISSN 0008-414X

Gray, Robert and Kambites, Mark (2025) Maximal subgroups of finitely presented special inverse monoids. Journal of the European Mathematical Society. ISSN 1435-9855

This list was generated on Thu Apr 3 09:00:48 2025 UTC.